# SDR WRLA200013

- Difficulty date: November 2, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

BOTH FCC FAULTED, AUTO PILOT INOP AFTER TAKEOFF.  RETURN TO SERVICE ON AP1, AP2, FCC1 AND FCC2. ALL RETURN TO SERVICE TEST PASSED.
